MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02R98-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect stat high sensitive troponin-i result on a 68-yr old female patient who presented to the emergency room with chest pain.The following results were provided: sid (b)(6) ¿ (b)(6) 2023 13:35 = 388 ng/l, repeated same sample at 19:26 = < 4 ng/l.Subsequent draws: sid - date/time collected result (b)(6) ¿ (b)(6) 2023 14:35, 4 ng/l.(b)(6) ¿ (b)(6) 2023 15:40 , 4 ng/l.Normal reference range: female <18 ng/l the patient had an abnormal ecg t-wave.Patient was administered the following: aspirin, plavix, heparin drip for management of acs.The patient was discharged on (b)(6) 2023 with a discharge condition of: good.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, and the review of complaint text, trending data, labelling, and device history records.Returns were not available.The review of historical performance of reagent lot 53390ud00, was completed.Trending review determined no trends for the issue for the product.Device history record review on lot 53390ud00 did not show any potential non-conformances, or deviations.Historical performance in the field using worldwide data was reviewed and determined that the patient median result for the lot is comparable with other lots in the field.Also, accuracy of the assay has been evaluated with a retained in-house kit of the same lot# 53390ud00 and met all specifications, confirming that this lot is meeting the architect stat high sensitive troponin-i product requirements.Labelling was reviewed and found to adequately address the issue under review.Based on the investigation, the architect stat high sensitive troponin-i lot number 53390ud00 identified no systemic issue and/or product deficiency.
 
Event or Problem Description
The customer reported a falsely elevated architect stat high sensitive troponin-i result on a 68-yr old female patient who presented to the emergency room with chest pain.The following results were provided: sid (b)(6) ¿ (b)(6) 2023 13:35 = 388 ng/l, repeated same sample at 19:26 = < 4 ng/l subsequent draws: sid - date/time collected result (b)(6) ¿ (b)(6) 2023 14:35 4 ng/l (b)(6) ¿ (b)(6) 2023 15:40 4 ng/l normal reference range: female <18 ng/l the patient had an abnormal ecg t-wave.Patient was administered the following: - aspirin - plavix - heparin drip for management of acs the patient was discharged on (b)(6) 2023 with a discharge condition of: good.No impact to patient management was reported.

Brand Name
ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18090784
Report Number3005094123-2023-00307
Device Sequence Number15120716
Product Code MMI
UDI-Device Identifier00380740175504
UDI-Public00380740175504
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Catalogue Number02R98-35
Device Lot Number53390UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient Age68 YR
Patient SexFemale